MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PFC SIGMARP STB TB IN 5 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 PFC SIGMARP STB TB IN 5 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2152
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent 2nd right knee revision for a polyethylene swap due to instability and pain.The surgeon indicated debridement was performed of extensive tissue in the medial side of the joint due to medial laxity.The patient was implanted with the patient implanted with depuy knee system.Competitor¿s cement was utilized, and there were no complications reported.Product information can be found on page 14/19 of the attached medical records.Doi: (b)(6) 2015 (patella); doi: (b)(6) 2016 (all other implants); dor: (b)(6) 2018 (right knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP STB TB IN 5 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9519746
Report Number1818910-2019-124635
Device Sequence Number516447
Product Code NJL
UDI-Device Identifier10603295241393
UDI-Public10603295241393
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2152
Device Catalogue Number962152
Device Lot Number8262610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; MBT REVISION CEM TIB TRAY SZ 5; MBT TRAY SLEEVE POR M/L 45MM; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SIGMA PS CEM FEM SZ5 R; SMARTSET GHV GENTAMICIN 40G; UNIVERSAL STEM 75X18MM FLUTED; UNIVERSAL STEM 75X22MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR